| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced persistent blurry vision.Clinical reason for explant was mentioned as iol dislocated.Additional information has been requested.
Additional Manufacturer Narrative
The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (150cyl), 10.0 diopter lens was replaced with an unspecified, monofocal atiol (advanced technology intraocular lens) model due to a report of a dislocated iol.The product has not been received to evaluate.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that iol was repositioned and was exchanged for another lens model 1 year following the initial procedure.